IJPAM: Volume 71, No. 3 (2011)
WEIGHTED LEBESGUE-SOBOLEV SPACES
Department of Mathematics
21280, Diyarbakir, TURKEY
Department of Mathematical Sciences
44280, Malatya, TURKEY
Abstract. In this paper we prove some interpolation inequalities between functions and their derivatives in the class of power type weighted Lebesgue-Sobolev spaces defined on bounded open subset As application of our results, we give a compact embedding theorem in power type weighted Sobolev space.
Received: March 30, 2011
AMS Subject Classification: 46E35, 46B70, 26D10
Key Words and Phrases: Lebesgue-Sobolev spaces, interpolation, power weight functions, compact embedding
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395